# SDR TWAA9908703

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Row 20
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS AT ROWS 15 TO 21 CAME ON IN FLIGHT AND WOULD NOT RESET.  REPLACED THE BATTERY PACK AT ROW 20.  CHECK-C 10-10-98 STL.
